# SDR SWIA201332989

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 26,584 hours, 22,366 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTO PILOT WHEN ENGAGED CAUSED A/C TO PITCH UP EXCESSIVELY ON ITS OWN AND OSCILLATE.  (FLT 6379)  REPLACED AUTOPILOT AILERON SERVO, FCC NR 2 CARD IN IAPS DUE TO PERSISTANT FAULT CODES.  FAULTS CLEARED.  BOTH AILERON AND ELEVATOR SERVO SPIN TESTS PASS.  OPS CHECK OF AFCS FOR BOTH SYSTEMS GOOD AT THIS TIME.  P/N 622-4404-101 S/N ON 56RJ S/N OFF D0LK; P/N 622-9815-904 S/N ON 02GY S/N OFF 393 P/N ON/OFF 622-4404-101 S/N ON 56RJ S/N OFF DOLK / P/N ON/OFF 622-9815-904 S/N ON 02GY S/N OFF 393.
